# SDR WRNA200300001

- Difficulty date: January 17, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 47,307 hours, 20,091 cycles
- Engine: Ge CF650C2
- Engine time: 42,775 hours, 13,823 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 528271
- Condition: Overtemp
- Part time: 42,775 hours, 13,823 cycles
- Component: Airframe, Airbus, A300B4
- Component part number: A300B4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, M
- Precautionary procedure: E, J, A

## Discrepancy

During climb out of flt level 75, time 0540Z, heard an expolosion from #1 engine, confirmed #1 engine failure, #1 engine EGT went to max indication, followed emergency and abnormal procedure, fuel dump procedure was followed down to max landing weight. A/C returned to field, landing normal.Corrective Action: Removed and replaced engine I/A/W engine change paperwork. Run up checks satisfactory. Aircraft returned to service.
